# SDR ABXA20160111007

- Difficulty date: January 11, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300135
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SHIM, CORRODED AT LES 582, FRONT INBD CORNER OF BAY.  FOUND CORROSION TO BE ON NOSE BEAM, FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED NOSE BEAM & FABRICATED NEW NOSE BEAM FROM 7075-T6 050 IAW DWG 114T2300 & SAMPLE PO 0069430.  INSTALLED NEW NOSE BEAM IAW SRM 51-40-02 46 & 51-40-02 7D & 51-40-0258.  CORRODED LEVEL 2, PN 114T2300-135, PART NAME WEB, SN N/A, FS & BS LOCATION, FROM OSS 585 - 607.  ACFT WAS GNDED.  .
